# SDR SWAA2020082609750

- Difficulty date: August 19, 2020
- Submitted: August 26, 2020
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 54,277 hours, 32,309 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1303
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LEADING EDGE FAIRING INNER INB. # 3 &4 RIBS CRACKED AT FLANGES MKD DOTS / REMOVED AND REPLACED RIBS #3 AND 4 AT LT HORIZ. STAB. L/E STA 95.96 AND STA 105.26 PER BOEING 737-700 SRM 51-40-02-0G-0 AND DRAWING # 186A1200; 186A1303 AND 186A1304
